mental-health-icon
Compulsive Mastrubation
Iam on Veniz xr 75 for anxiety disorder due to this I have no sexual desire But every week I have strong compulsion to masturbate or else I ended with low motivation and irritability
21 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Self pleasure/ masturbation is a normal thing and it has health benefits of it’s own .frequencies you are mentioning is not excess either. I would not advise to interrupt anything which is a normal thing, unless it’s causing any physical trauma or mental distress . If you still have problems then
Next Steps
Consult your own psychiatrist/ book a consultation through Practo with me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Venlaflaxine - the medication you are treated with ( Veniz xr 75) is an anti-depressant preferred for younger generation as it is more compatible and doesn't effect sexual desire/libido. This is not meant for the anxiety disorder alone however a compulsion to masturbate in itself describes a reduction in threshold for frustration. You do feel irritable and lack motivation because of the depressive Episode. The drug itself takes a few weeks to take its full effect on depression and anxiety. The thought process that causes compulsive masturbation is important to target.
Next Steps
Complete the prescribed course and follow up with your doctor(consultant) for any persistent symptoms and start with counselling sessions.
Health Tips
ventilate your emotions and use the pent up energy to boost your motivation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It seems u r suffering from OCD How long are u taking venlafaxine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.